Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    516

The Aftermath

The Worries
     I am writing this to log my life after taking Accutane and the gradual return of acne on my body and the side effects that I am living with. After I stopped my course in September of 2015, I was nearly clear of all acne. Two months later, it is making a gradual return. It is not on my back at all right now, aside from one on the side of my chest, but, for the most part, it is red lumps on my chest. I'm extremely worried that it is going to make a vengeful return, but I am doing what I can to stop that. They are painful, one is right underneath of my nipple and it hurts like a bitch. I did begin dating someone shortly after my Accutane course was up and he has been a big help in getting my self-esteem back up. I have confided into him that I think it is coming back and he just tells me that he has never cared about what my skin looks like and that it doesn't matter. That's helpful, but I still need to take care of it. I cannot live a life of secretly hating myself for something that I cannot help. 
The Side Effects After
     There are only a few side effects that I know for a fact stem from the Accutane. For one, my eyes are SO sensitive. I hate being in bright rooms and I prefer my rooms to be dark. It hurts to wake up in the morning and shower since my eyes haven't had time to get accustomed to the light. I usually shower in the dark or leave the hall light on with my door open so it's a dimmer light shining in. Secondly, my lips. My lips are still feeling the effects of Accutane and I don't think that is going to go away. I feel like they have been ruined and I will have to apply lip balm every day for the rest of my life. Something else I've noticed (and kind of don't want to talk about) is my irregular bowel movements and excessive diarrhea. I know, gross topic, but I really feel like the Accutane has messed with the insides of my body. I frequently get diarrhea now, something that was never problematic in the past, and now my bowel movements are so irregular. Sometimes I feel like I have to go ALL DAY. It's frustrating, and something I never felt before. For the final thing, I feel like it has messed with my brain. I get super depressed easily now, and I feel like I'm an angrier person after taking Accutane. Now, I don't know if this is because of the tane, but I do have to say I didn't feel like this before. With all of these side effects I am feeling, I would still recommend Accutane to somebody. It did clear up my cystic acne on my back and I've never felt better. I just need to work out the rest of my body acne.
 
Thank you to anyone who reads any of my blog posts. I try my best to keep adding to them since I have realized that not many people suffer from the type of acne that I have. Please message me for any questions or comments, or if you feel the need to talk to someone who can relate to having body acne. 


0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×